hello everyone! I was getting terrible panic attacks, making me feel violently sick and generally freaking out and needing to go home, up until the point i became pretty much house bound. I could go on walks if i knew i was completely alone and in controll, but ANYTHING else and i would feel terribly sick before going out and terribly sick the whole time i was out. I also got bad stomache aches and migrains pretty much all the time, which were checked out and they found nothing, so i guess that was the stress of having the anxiety disorder.
So basically, they put me on prozac, the lowest dose once a day, and they told me it doesn't work for 4 weeks and everything so i thought i would give it a go. I am 4 days into the treatment (so 4 pills have been taken) and i am feeling SO terribly ill. I was up all last night in the toilet trying not to be sick, i am finding it hard to eat this morning. A friend of mine who also has anxiety troubles said that often these meds make you worse before they make you better and my doctor said somthing simular - PLEASE can someone ease my mind on this?
thanks a lot!